# SDR SWAA2021081319405

- Difficulty date: September 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767+4; LBL 21 TO RBL 21 AND WL 155 FLOORBOARD SPLICE STRIP HAS CORROSION. / RECIEVED NEW FLOORBOARD SPLICE STRAP FOR AFT CARGO COMP. STA 767 + 4; LBL 21 TO RBL 21. WILL BE INSTALLED ON SA-M 565S. P/N 146A9401-4 WN3363 IAW IPC 53-42-11-26. NO PUBLISHED LIMITS; PART REPLACED IAW SRM 51-40-02-0G-0.
